Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Average Speed on the Highway

Larry Clevenson, Mark F. Schilling, Ann E. Watkins and William Watkins
The College Mathematics Journal
Vol. 32, No. 3 (May, 2001), pp. 169-171
DOI: 10.2307/2687465
Stable URL: http://www.jstor.org/stable/2687465
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171